# SDR DALA2024091809138

- Difficulty date: September 17, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 62,710 hours, 44,961 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE EXTERNAL SKIN STA Y=1087 BTW L=13R AND L=14R. SUMMARY OF NRC 00047: CRACK ON FUSELAGE EXTERNAL SKIN STA Y=1087 BTW L=13R AND L=14R WAS REPAIRED PER ERA 619868-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. ACCOMPLISH SECTION II. ACCOMPLISH REPETITIVE INSPECTIONS WITHIN EVERY 24 MONTHS AFTER 11-SEP-2024 UNDER LOG PAGE #0559602. ASSOCIATED ER/A 14-619868 ADDED FOR AC 9510. (LP #0561770)
